MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY FOOTSWITCH; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY FOOTSWITCH; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-FS
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In speaking with olympus technical support via the phone, no troubleshooting was performed.The olympus representative was issued a return material authorization number.The subject device has been received and is currently in the evaluation process.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
The olympus representative reported on behalf of the customer, the shockpulse lithotripsy footswitch immediately turned on when plugged into the shockpulse-se.The footswitch was being used for the first time.No patient harm reported.
 
Additional Manufacturer Narrative
Updated fields: h4, h6, and h10 this report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.The shockpulse lithotripsy footswitch was evaluated and the reported complaint (immediately turning on when plugged into shockpulse-se) was not confirmed.The subject device passed all the functional tests.However, cosmetic damage from normal wear was noted.A review of the device history record found no deviations that could have caused or contributed to the reported device problem.A definitive root cause for this issue was not established.However, it is probable that issue occurred because the instructions in the device¿s instructions for use (ifu) were not followed.The occurrence of the reported problem can be prevented by adhering to the ifu which state the following: ¿perform the prescribed inspections prior to first use and regularly thereafter to ensure continued satisfactory performance.Do not use a shockpulse-se system that fails to meet the criteria stated in the labeling or that has been damaged.Otherwise, injury to the patient, personnel and/or an adverse effect on the procedure could result." (page 3).¿ olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
Correction (d4): this supplemental report is being submitted to correct the unique identifier (udi) number that was recorded on the initial report with mfr# 3011050570-2022-00081.The initial report recorded the udi# (b)(4), however the correct udi# for the subject device is (b)(4).This is reflected in d4 of this report.

Brand Name
SHOCKPULSE LITHOTRIPSY FOOTSWITCH
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
Manufacturer Contact
brian motter
9600 louisiana avenue north
brooklyn park, MN 55445
4848965250
MDR Report Key14914854
Report Number3011050570-2022-00081
Device Sequence Number17686221
Product Code FEO
UDI-Device Identifier00821925043695
UDI-Public00821925043695
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-FS
Device Lot NumberFR220538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer08/03/2022
09/01/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date08/30/2022
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown